# SDR 20010424CW004

- Difficulty date: February 6, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N700LT
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920046
- Engine: Pwa PT6*
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4205907
- Condition: Cracked
- Location: Mlg Door
- Part time: 5,190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND FORWARD HINGE ON LEFT MAIN LANDING GEAR OUTBOARD DOOR BROKEN.  REMOVED DOOR, FOUND REAR HINGE CRAKED IN SAME AREA.  REMOVED RIGHT OUTBOARD DOOR, FOUND CRACKED PAINT IN SAME AREA AS BROKEN HINGE.  REPLACED ALL HINGES.
